# SDR SWAA2021021143548

- Difficulty date: January 11, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 50,417 hours, 34,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A9405
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CHANNEL SUPPORT LOC. BS500; BTW STR. 25L AND STR. 26L ; WL 156.5 FWD CARGO COMPARTME NT / REPLACED CHANNEL LOC BS 500 BETWEEN STR 18L AND STR 26L WL 156.5 FWD CARGO COMPARTMENT IAW SRM B737-700 51-10-02 ITEM 9 51-40-02 DWG # 143A9405 REV - AND DWG # 143A1221 REV DUE TO NOT FOUND ALLOWABLE DAMAGE ON SRM B737-700 MEASUREMENTS CORROSION ARE L=0.530' W=0.427' D=0.012' TOOL USED CALIPER PN 700-113-10 SN 0028645 DUE DATE 10-OCT-21 MATERIAL USED 7075 TO 0.050 PO 2020 213289 HEAT TREATED TO TE IAW BAC5602
